# SDR PCAA0111146

- Difficulty date: November 6, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- Aircraft time: 26,424 hours, 29,314 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, TRAILING ARM LINK BEARING AND PIN FOUND WORN. REPLACED LOWER LINK BEARING AND PIN. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
